# SDR 2008UALA02517

- Difficulty date: April 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,367 hours, 30,398 cycles
- Engine: Cfmint CFM563C1
- Engine time: 50,749 hours, 30,837 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RTFL DUE TO LOW OIL QTY/PRESSURE INDICATIONS FOR NR 2 ENGINE.  FOUND RAG BLOCKING THE FRONT COMPARTMENT SUMP AS WELL AS A RAG IN THE SCAVENGE TUBE.  REPLACED THE ENGINE.  SHOP FINDINGS:  RAGS IN OIL SCAVENGE SYSTEM.  ENGINE MADE SERVICEABLE.
